Thyroid UK

Hello

Hello just wondering if there's anyone here to help. I was diagnosed with underactive thyroid 8 years ago and been taking thyroxine daily since. I'm on 100mg a day now but my periods have almost completely stopped in the past two years. On average I would get them maybe 4 times a year max. I've been going to my gp and had my blood tests. High prolactin, not pregnant they keep telling me it might be stress. I'm also on the pill. Came off it last year to see if it would change my period and it worked but my face got covered in spots and my gp said it should have anything to do with the pill. Has anyone had this before? Could it be because in overdosing on thyroxine or am I not taking enough? Thanks

3 Replies
oldestnewest

Hi Toblerone

We need to see your latest thyroid test results, with their reference ranges, to comment on whether you are overdosing on Levo or not taking enough.

Reply

Most likely not enough but you can't just assume that so need to see your results and the ranges. Ranges important as they differ from lab to lab. If you have any recent results for Vit D, folate ferritin and B12 that would be useful as well as we often are low in those and they help the Thyroid work better. If not and a good idea anyway but let up know if you have any other problems like aches or tiredness

Reply

Hi Toblerone, Hormones are all interconnected but one aspect is the sugar instability problem and insulin resistance. Maybe you will identify with what this man says.

Reply

You may also like...